# SDR AALA20110309DFW06

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 45,512 hours, 5,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 42 LEFT CEILING EMERGENCY LIGHT IS MISSING LENS.  REPLACED LENS FOR ROW 42 LEFT CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
